Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 7, NWS Fort Worth, TX

April 2, 201412 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Apr 2, 2014, 3:24 PM CDT for 12 counties in Texas. It took effect at Apr 3, 2014, 12:00 PM CDT. It was in force for 8 hr. 24 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 3:24 PM CDT (20:24 UTC)
In effect from
Apr 3, 2014, 12:00 PM CDT
Expired
Apr 3, 2014, 8:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX

Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Hood County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:50 PM CDTHAIL 0.88Decatur, TXNICKEL SIZE HAIL IN DECATUR
Apr 3, 1:56 PM CDTHAIL 1.252 S Decatur, TX$$
Apr 3, 1:56 PM CDTHAIL 1.252 S Decatur, TX
Apr 3, 1:59 PM CDTHAIL 1Decatur, TXQUARTER SIZE HAIL IN CENTRAL DECATUR
Apr 3, 2:22 PM CDTHAIL 1Slidell, TXQUARTER SIZE HAIL IN SLIDELL
Apr 3, 2:56 PM CDTHAIL 0.88Rhome, TXNICKEL SIZE HAIL IN RHOME
Apr 3, 2:56 PM CDTHAIL 17 Nw Rhome, TXQUARTER SIZE HAIL AT HIGHWAY 287 AND CR 4421
Apr 3, 3:12 PM CDTHAIL 1.59 Se Decatur, TXPING PONG BALL SIZE HAIL 9 SOUTHEAST OF DECATUR
Apr 3, 4:24 PM CDTHAIL 0.75Morgan Mill, TXPENNY HAIL IN MORGAN MILL
Apr 3, 4:53 PM CDTHAIL 1Stephenville, TXQUARTER SIZE HAIL IN STEPHENVILLE
Apr 3, 5:05 PM CDTHAIL 1Bluff Dale, TXQUARTER SIZE HAIL 5 SOUTHWEST OF BLUF DALE
Apr 3, 5:10 PM CDTHAIL 1Stephenville, TXQUARTER SIZE HAIL REPORTED IN STEPHENVILLE
Apr 3, 5:20 PM CDTHAIL 0.753 Ssw Decatur, TX$$
Apr 3, 5:20 PM CDTHAIL 0.753 Ssw Decatur, TX
Apr 3, 5:20 PM CDTHAIL 1Cresson, TXQUARTER SIZE HAIL REPORTED
Apr 3, 6:43 PM CDTHAIL 15 Sw Bluff Dale, TX$$
Apr 3, 6:43 PM CDTHAIL 15 Sw Bluff Dale, TX
Apr 3, 6:46 PM CDTHAIL 0.887 Ne Comanche, TX$$
Apr 3, 6:46 PM CDTHAIL 0.887 Ne Comanche, TX
Apr 3, 7:00 PM CDTHAIL 0.754 N Granbury, TX$$
Apr 3, 7:00 PM CDTHAIL 0.754 N Granbury, TX
Apr 3, 7:15 PM CDTHAIL 1.75Granbury, TXGOLFBALL SIZE HAIL REPORTED
Apr 3, 7:16 PM CDTHAIL 110 S Weatherford, TXREPORTED NEAR TIN TOP IN SOUTHERN PARKER COUNTY
Apr 3, 7:16 PM CDTHAIL 110 S Weatherford, TXREPORTED NEAR TIN TOP IN SOUTHERN PARKER COUNTY $$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1373 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WWUS84 KFWD 022024
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT WED APR 2 2014

TXZ091-100>102-115>117-129>132-141-030500-
/O.NEW.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
324 PM CDT WED APR 2 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR
STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS WEST OF A NOCONA TO 
GLEN ROSE TO COMANCHE LINE...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT THURSDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER 
  ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER 
  ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER 
  ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE 
  WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... 
  FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL...
  FIRE WEATHER ZONE 141 COMANCHE. 

* WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
4 follow-up statements
653 
WWUS84 KFWD 030510
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1210 AM CDT THU APR 3 2014

TXZ091-100>102-115>117-129>132-141-031315-
/O.CON.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
1210 AM CDT THU APR 3 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS
WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE...

* AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER 
  ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER 
  ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER 
  ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE 
  WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... 
  FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL...
  FIRE WEATHER ZONE 141 COMANCHE. 

* WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
939 
WWUS84 KFWD 031249 AAA
RFWFWD

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
749 AM CDT THU APR 3 2014

TXZ091-100>102-115>117-129>132-141-032100-
/O.CON.KFWD.FW.W.0007.140403T1700Z-140404T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
749 AM CDT THU APR 3 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR LOCATIONS
WEST OF A NOCONA TO GLEN ROSE TO COMANCHE LINE...

* AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER 
  ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER 
  ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER 
  ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE 
  WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... 
  FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL...
  FIRE WEATHER ZONE 141 COMANCHE. 

* WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 35 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
288 
WWUS84 KFWD 032012
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT THU APR 3 2014

TXZ091-100>102-115>117-129>132-141-040100-
/O.CON.KFWD.FW.W.0007.000000T0000Z-140404T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
312 PM CDT THU APR 3 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW HUMIDITY FOR WESTERN PARTS OF NORTH TEXAS...

* AFFECTED AREA...FIRE WEATHER ZONE 091 MONTAGUE...FIRE WEATHER 
  ZONE 100 YOUNG...FIRE WEATHER ZONE 101 JACK...FIRE WEATHER 
  ZONE 102 WISE...FIRE WEATHER ZONE 115 STEPHENS...FIRE WEATHER 
  ZONE 116 PALO PINTO...FIRE WEATHER ZONE 117 PARKER...FIRE 
  WEATHER ZONE 129 EASTLAND...FIRE WEATHER ZONE 130 ERATH... 
  FIRE WEATHER ZONE 131 HOOD...FIRE WEATHER ZONE 132 SOMERVELL...
  FIRE WEATHER ZONE 141 COMANCHE. 

* WIND...WEST AT 20 TO 25 MPH WITH GUSTS OVER 30 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND HAVE THE POTENTIAL TO ENDANGER LIVES AND PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$
351 
WWUS84 KFWD 040107
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT THU APR 3 2014


...RED FLAG WARNING EXPIRED AT 8 PM CDT FOR THE WESTERN PARTS OF
NORTH TEXAS...

.THE RED FLAG WARNING HAS EXPIRED.

TXZ091-100>102-115>117-129>132-141-040215-
/O.EXP.KFWD.FW.W.0007.000000T0000Z-140404T0100Z/
MONTAGUE-YOUNG-JACK-WISE-STEPHENS-PALO PINTO-PARKER-EASTLAND-
ERATH-HOOD-SOMERVELL-COMANCHE-
807 PM CDT THU APR 3 2014

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY
FOR THE WESTERN PARTS OF NORTH TEXAS...

THE RELATIVE HUMIDITY IS INCREASING THIS EVENING...THUS THE RED
FLAG WARNING WAS ALLOWED TO EXPIRED.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 2, 3:24 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 2, 3:24 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT WED APR 2 2014

.DISCUSSION...
THE DRYLINE IS CURRENTLY EXTENDING FROM NEAR FREDERICK OK
SOUTHWARD TO NEAR SAN ANGELO. SHOULDNT SEE TOO MUCH MORE OF AN
EASTERN PUSH WITH THE BOUNDARY THIS AFTERNOON. SHORT-TERM HIGH-RES
MODELS ARE KEEPING THINGS MOSTLY QUIET ALONG THE DRYLINE WEST OF
OUR CWA...WITH BETTER ACTIVITY IN OKLAHOMA NEAR THE TRIPLE POINT.
ABUNDANT CLOUD COVER HAS KEPT TEMPERATURES ABOUT 3 TO 5 DEGREES
COOLER THAN YESTERDAY WHICH WILL LIKELY LIMIT DESTABILIZATION AND
EROSION OF THE CAP. IF ONE OR TWO CELLS DO DEVELOP WEST OF THE
CWA THIS EVENING...STORM MOTIONS WOULD BE TO THE NORTHEAST AND
THIS WOULD KEEP MOST OF THE ACTIVITY CONFINED TO THE EXTREME
NORTHWESTERN ZONES.

FARTHER EAST...BETTER ASCENT ASSOCIATED WITH HEIGHT FALLS AND 50
KNOT 850 WINDS SHOULD ALLOW FOR SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON THROUGH THE OVERNIGHT
HOURS. MOISTURE LEVELS ARE PROGGED TO BE BEST EAST OF INTERSTATE
35 AND WILL FORECAST THE HIGHER POPS FOR THIS LOCATION.

TOMORROW...THE DRYLINE WILL FINALLY BE PUSHED EAST AS THE UPPER
LEVEL LOW CURRENTLY NEAR SOUTHERN CALIFORNIA APPROACHES THE
REGION. BY 18Z...THE DRYLINE IS EXPECTED TO BE ALONG THE I-35
CORRIDOR AND THEN SLOWLY MOVE EAST IN THE AFTERNOON. TO THE WEST
OF THE DRYLINE...HUMIDITY VALUES WILL BE QUITE LOW...DROPPING TO
NEAR 15-20 PERCENT. WEST WINDS WILL BE AN AVERAGE OF 20 TO 25 MPH
AS 850 WINDS OF 45 KNOTS WILL SUPPORT WINDY CONDITIONS AT THE
SURFACE. WENT AHEAD AND ISSUED A RED FLAG WARNING FOR TOMORROW
AFTERNOON FOR LOCATIONS WEST OF A NOCONA TO GLEN ROSE TO COMANCHE
LINE. ANY RAIN THAT OCCURS OVER THE NEXT 18 HOURS WOULD HELP
ALLEVIATE FIRE WEATHER CONDITIONS...BUT WIDESPREAD HEAVY RAIN IS
NOT EXPECTED AND FELT COMFORTABLE ISSUING THE WARNING.

TO THE EAST OF THE DRYLINE...THE ENVIRONMENT WILL BE FAVORABLE
FOR SEVERE STORMS. THE DRYLINE WILL SERVE AS THE MAIN CATALYST FOR
SURFACE BASED STORMS WITH UPPER SUPPORT FROM THE APPROACHING LOW.
THE BEST DYNAMICS WILL BE NORTHEAST OF THE REGION...BUT CAPE
VALUES EXCEEDING 3000 J/KG AND SHEAR NEAR 50-55 KNOTS WOULD
DEFINITELY SUPPORT SUPERCELLS. A CAP AT 850 MB SHOULD LIMIT
WIDESPREAD SEVERE CONVECTION...BUT WE SHOULD SEE THE CAP WEAKEN
ENOUGH FOR THE DEVELOPMENT OF SCATTERED STORMS EAST OF THE DRYLINE
DURING THE AFTERNOON HOURS. THE MAIN THREATS WOULD BE LARGE
HAIL...DAMAGING WINDS AND A VERY LOW TORNADO THREAT. DIRECTIONAL
SHEAR IS MINIMAL AND 850 WINDS OUT AHEAD OF THE DRYLINE ARE ONLY
PROGGED TO BE ABOUT 15-25 KNOTS...WHICH SHOULD KEEP THE TORNADO
THREAT LOW.

THE ASSOCIATED COLD FRONT WILL PUSH THROUGH NORTH TEXAS OVERNIGHT
THURSDAY. WE SHOULD BE RAIN FREE FRIDAY AND FRIDAY NIGHT WITH
COOLER TEMPERATURES. THE NEXT UPPER LEVEL LOW IS EXPECTED TO
IMPACT NORTH TEXAS SATURDAY NIGHT THROUGH SUNDAY NIGHT. MODELS
CONTINUE TO COME INTO BETTER AGREEMENT ON THE ULTIMATE TRACK OF
THE LOW AND AVAILABLE MOISTURE FOR PRECIP. HAVE UPPED POPS TO 40
PERCENT FOR SUNDAY AS CHANCES ARE LOOKING BETTER FOR A COOL RAIN
WITH EMBEDDED THUNDERSTORMS. SEVERE WEATHER IS NOT EXPECTED.
TEMPERATURES WILL REMAIN IN THE 70S FOR DAYTIME HIGHS THROUGH
WEDNESDAY FOR MUCH OF THE AREA.

HAMPSHIRE

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  83  50  68  49 /  20  20  10   0   5
WACO, TX              71  81  51  72  48 /  20  30  20   0   5
PARIS, TX             66  80  47  66  43 /  50  40  20   0   5
DENTON, TX            68  83  45  68  43 /  20  20  10   0   5
MCKINNEY, TX          69  82  46  68  43 /  30  30  10   0   5
DALLAS, TX            70  84  51  68  49 /  20  20  10   0   5
TERRELL, TX           70  82  50  68  46 /  30  30  20   0   5
CORSICANA, TX         71  81  52  70  49 /  20  40  30   0   5
TEMPLE, TX            71  82  52  73  50 /  20  30  20   0   5
MINERAL WELLS, TX     65  84  44  69  44 /  20  10  10   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM CDT THURSDAY FOR TXZ091-
100>102-115>117-129>132-141.

&&
Hazardous weather outlook, Apr 2, 4:14 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT WED APR 2 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
414 AM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AREA WIDE TODAY AND
THIS EVENING...AS THE AIRMASS REMAINS MOIST AND RELATIVELY
UNSTABLE. HOWEVER...THE MOST FAVORED AREA FOR ANY SEVERE STORMS TO
DEVELOP WOULD BE WEST OF A LINE FROM COMANCHE TO GAINESVILLE...CLOSER
TO THE APPROACHING DRYLINE. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY SEVERE WEATHER THREATS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY...MAINLY
EAST OF INTERSTATE 35 DURING THE AFTERNOON. LARGE HAIL IS THE MAIN
THREAT...BUT DAMAGING WINDS AND ONE OR TWO TORNADOES MAY ALSO
OCCUR.

THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE SATURDAY NIGHT
THROUGH SUNDAY NIGHT...BUT THIS ACTIVITY IS NOT EXPECTED TO BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING BETWEEN
4 AND 10 PM FOR AREAS WEST OF A GAINESVILLE TO COMANCHE LINE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:56 PM CDTSevere Thunderstorm WarningFWDYoung64 min
Apr 1, 8:48 PM CDTSevere Thunderstorm WarningFWDYoung57 min
Apr 1, 8:54 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young51 min
Apr 1, 9:41 PM CDTSevere Thunderstorm WarningFWDJack, Young49 min
Apr 1, 9:43 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise62 min
Apr 2, 6:16 PM CDTSpecial Weather StatementFWDDelta, Lamar29 min

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.